# SDR SWIA200922895

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 14,656 hours, 12,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY FLOOD LIGHT INOP.  (C CHECK)  RELAMPED EMERGENCY LIGHT.
